Need Help- Heart Palpitations with Probiotics

Home The Candida Forum Candida Questions Need Help- Heart Palpitations with Probiotics

This topic contains 2 replies, has 2 voices, and was last updated by  carol34 3 years, 7 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #171885

    carol34
    Participant
    Topics: 1
    Replies: 1

    Hi Guys, I have been on the Candida Diet now for almost 2 months. I haven’t really been feeling better since I’ve been getting these really bad heart palpitations now with taking probiotics. I have downgraded to only taking 1 billion acidophilus, since taking anymore my heart palpitations get so bad that I get dizzy and nauseous. Do you guys know if this is allergic reaction or die off? I have tried changing different brands and still get heart palps. If anyone can please give some advice or insight I would really appreciate it, thank you. Carol

    1 user thanked author for this post.
    #171886

    Percyfaith
    Participant
    Topics: 28
    Replies: 58

    Carol I am experiencing the same thing but was unsure what was causing them. Had you taken Probiotics before working on Candida?
    This may be causing my heart Palpitations too.
    I did just add Mega Foods MegaFlora
    Proprietary MegaFlora® Blend 20 billion
    Bifidobacterium Lactis
    Lactobacillus Acidophilus
    Lactobacillus casei
    Lactobacillus plantarum
    Lactobacillus rhamnosus
    Lactobacillus salivarius
    Lactobacillus brevis
    Lactobacillus bulgaricus
    Lactobacillus gasseri
    Lactococcus lactis
    Bifidobacterium Bifidum
    Bifidobacterium Infantis
    Bifidobacterium Longum
    Streptococcus Thermophilus

    I was dx in 2005 with hypothyroidism. Over the years I tested negative twice for Hashimoto’s Disease and tested low in iodine 3 times (2 blood serum and 1 urine test). That same year I began suffering with rashes. I have suspected Candida a factor with my hypothyroidism and I’d been thinking that perhaps my candida protocol was improving Candida Overgrowth and allowing my thyroid function to come back to full operation. I thought I might be over medicated. I’ve been on 48.75 mg of Nature-Throid (desiccated thyroid from porcine/pig). The only other time I had heart palpitations I was drinking too much unsweetened Green Tea in Bottles and we think the caffeine overstimulated my thyroid and was causing the ‘hyper’ symptom of heart palpitations.

    Are you by chance hypothyroid too?

    Have you had an EKG or worn a heart monitor to test re the heart palpitations?

    By the way using Emotional Freedom Technique (EFT) -tapping technique– helped dissipate my heart palpitations before. So far not helping me much but I’m mostly having them in the evenings.

    I am also mildly Chemically and Electromagnetically sensitive. Being around too many Chemicals or too many Wireless devices has caused me dizzy spells and headaches before. I spend too much time on the computer (at least it is hard wired) but I have a new cell phone so I activated the wireless in my modem so as not to eat up phone data. So I’ve thought those things might be a factor too.

    I’d be very interested in what others think about this because I’ve been dealing with heart palpitations for about 2 weeks now. Can’t remember how long ago I’ve been taking the MegaFlora Probiotic– I’ve just got to start keeping a log as I’ve had strange symptoms for years. I eat Paleo low to moderate carb.

    #171887

    carol34
    Participant
    Topics: 1
    Replies: 1

    Hi, I had been taking the probiotics fine before without any problems, it was when I started increasing the dose that I started getting the heart palpitations. It gets so bad that I can’t lie down and sleep at night. I had to go to the hospital once but my EKG was normal and was then referred to a cardiologist who recommended holter monitor. By then I suspected the probiotics and stopped taking them, in about a week the heart palpitations had gone away. When I stopped taking the probiotics in about two weeks I started to not feel well at all. I decided to go back on them and only took 1 Billion Acidophilus to test it out, and the heart palpitations are back now. It happens a couple hours after I take the probiotics, which I take at night before bed. I haven’t been able to lay down and sleep at all and it makes me tired and nauseous with the heart palpitations. They continue throughout the day and dissipate until I take the probiotics again at night. Not sure what to do I feel horrible with and without the probiotics.

    1 user thanked author for this post.
Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘Need Help- Heart Palpitations with Probiotics’ is closed to new replies.